A probability density function estimation using F-transform

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/78352

Show full item record


Title: A probability density function estimation using F-transform
Author: Holčapek, Michal
Tichý, Tomáš
Date issue: 2010
Citation: Kybernetika. 2010, vol. 46, no. 3, p. 447-458.
URI: http://hdl.handle.net/10084/78352
ISSN: 0023-5954
URI: http://www.kybernetika.cz/content/2010/3/447/paper.pdf
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics